# SDR 2002FA0001118

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: General aviation
- Aircraft: N1056F
- Make and model: Cessna A185F
- Aircraft serial: 18502712
- Aircraft time: 1,855 hours
- Propeller: Mcauly D2A34C58
- System (JASC): 6110 · Propeller Assembly
- Part: Blade
- Part number: S90AT8
- Part serial: K39981YS
- Condition: Cracked
- Location: Propeller
- Part time: 1,855 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PROPELLER FOR ROUTINE OVERHAUL. NO OVERHAUL OR INSPECTION SINCE 1982 (START OF LOG BOOK). PENETRANT INSPECTION OF PARTS REVEALED CRACK IN 1ST THREAD OF NR 1 BLADE. CONFIRMED WITH EDDY CURRENT. PROP WAS OIL FILLED IN 1982. NO INSPECTIONS PERFORMED ON BLADES AS WAS NOT A REQUIREMENT AT THAT TIME.
